# SDR CALA2022061701521

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 114,170 hours, 17,705 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 141T511286
- Condition: Corroded
- Location: Sta303 Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7002 CABIN STA303 LBL24 TO 54 FLOORBEAM FOUND CORROSION TRANSFER REF HXWO 822811 AND ORIGINATED BY EMP V897790 CABIN STA303 LBL46" TO LBL54" FLOOR EAM CORROSION BLEND OUT REPAIR 1 FIG.201 ATTACH FORM 44-0008 WORKSHEET ITEM 1 TO ITEM33 AREA REMAIN 0.040" WIDTH : 1" LENGTHS : 2" ORIG THICKNESS ACCOMPLISHED STA303 LBL24" TO LBL44" WITHIN LIMIT AS PER 0.090" OUT OF SRM53-00-15 ALLOWABLE DAMAGE 1 FIG.101 LIMIT SRM53-00-15 ALLOWABLE DAMAGE 1 FIG.101 WORK ACCOMPLISHED BY FLOOR BEAM STA303 LBL30"-LBL60" REPAIRED AS PER SRM53-00-51-2R-1 MECHANIC V897471 INSPECTED BY V898556 RII INSPECTED BY HX341008 ADD EMP:V896888
